High dose cytarabine steroid eye drops

Cytarabine given intrathecally may cause systemic toxicity and careful monitoring of the hemopoietic system is indicated. Modification of other anti-leukemia therapy may be necessary. Major toxicity is rare. The most frequently reported reactions after intrathecal administration were nausea, vomiting and fever; these reactions are mild and self-limiting. Paraplegia has been reported. Necrotizing leukoencephalopathy occurred in 5 children; these patients had also been treated with intrathecal methotrexate and hydrocortisone, as well as by central nervous system radiation. Isolated neurotoxicity has been reported. Blindness occurred in two patients in remission whose treatment had consisted of combination systemic chemotherapy, prophylactic central nervous system radiation and intrathecal cytarabine.

High dose cytarabine steroid eye drops

high dose cytarabine steroid eye drops

Media:

high dose cytarabine steroid eye dropshigh dose cytarabine steroid eye dropshigh dose cytarabine steroid eye dropshigh dose cytarabine steroid eye dropshigh dose cytarabine steroid eye drops

http://buy-steroids.org